# SDR AALA961489

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Door Cut Out
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FORWARD ENTRY DOOR UPPER HINGE CUT OUT, SKIN CRACKED APPROX .1875 INCH LONG AT 10 O'CLOCK POSITION.  INSTALLED DOUBLER AS PER SERVICE BULLETIN 727-53-0198.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 727-53-0198](https://openairdocs.org/service-documents/boeing/sb-727-53-0198.md). Cited as "SERVICE BULLETIN 727-53-0198"
